Can I ask why you don't feel that home school would be best?
I can totally relate to what she is going through. She sounds like me. Please let me share my experiences:
I was on Lexapro and it worsened the symptoms but only for about a week. I would look at my photo album and feel like that was someone else because I could never and will never be that happy. I was on 20mg, tired, and actually lost weight because I lost my appetite.
My dosage was lowered to 10mg and I became so stable that I felt as if I didn't need any medication anymore. And I woke up. After 2 months, I self-lowered to 5mg/day and eventually every-other-day.
About her anti-social behavior, though, I would not push it. Kids are mean and it is extremely lonely to be in a crowded room if you aren't wired that way. I draw my energy from being with only 1 or 2 people and cannot be in groups. I've learned that that's just me and I can live with that. My family understands and supports me in this, which has really been a breakthrough! They used to force me to "BE" with other people to help me learn to enjoy it. That isn't the way I'm made and it sounds like neither is your daughter.
I was home schooled (this was back in the 80's) during high school and it saved my education and my mental health. My mom enrolled me in an exercise class at the local rec center. I became very fit and really loved it. I then joined a dance class, learned to play tennis, and started to act at a local theater. Had zero friends, but was really busy doing things I liked.
Then I got married to a very social and outgoing man who LOVES to be the life of the party and I wanted to make him happy by going out all the time, but it didn't work out so well and began my Lexapro treatment. He learned a lot about me and what gives me anxiety attacks. I'm 36 now and off of the Lexapro, I have 1 or 2 friends (that I don't see very often and that's ok), 5 children, and a wonderful, supportive husband. I also take a multivitamin (the B vitamins are crucial for my mental well-being) and an herbal supplement called 5HTP which acts a lot like Lexapro, but isn't addictive.
I hope my story helps a little. Tell her I said hi and that she sounds like someone I would really like.